# SDR IPXA2021081872885

- Difficulty date: August 14, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 24,489 hours, 15,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: A5351005920301
- Condition: Cracked
- Location: Frm 47 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGRH OVER WING IN AREA OF FR 47 S26R WTB PANEL SUPPORT BRACKET FOUND CRACKED.REMOVED AND REPLACED FITTING PER SRM 51-40-21.
